Universidad Complutense de Madrid
E-Prints Complutense

Applications of maximum queue lengths to call center management

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Economou, A. and Gómez-Corral, Antonio (2007) Applications of maximum queue lengths to call center management. Computers and Operations Research, 34 (4). pp. 983-996. ISSN 0305-0548

[img] PDF
Restringido a Repository staff only

226kB

Official URL: http://www.sciencedirect.com/science/article/pii/S030505480500170X


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

This paper deals with the distribution of the maximum queue length in two-dimensional Markov models. In this framework, two typical assumptions are: (1) the stationary regime, and (2) the system homogeneity (i.e., homogeneity of the underlying infinitesimal generator). In the absence of these assumptions, the computation of the stationary queue length distribution becomes extremely intricate or, even, intractable. The use of maximum queue lengths provides an alternative queueing measure overcoming these problems. We apply our results to some problems arising from call center management.


Item Type:Article
Uncontrolled Keywords:Call center; Maximum queue length; Level dependent quasi-birth-and-death processes; Customer behavior; Routing rules
Subjects:Sciences > Mathematics > Operations research
ID Code:15425
Deposited On:30 May 2012 08:11
Last Modified:03 Aug 2018 11:52

Origin of downloads

Repository Staff Only: item control page